# SDR AALA201901229004

- Difficulty date: January 17, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,542 hours, 25,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE24004
- Part serial: 2551
- Condition: No Test
- Location: Pax Door
- Part time: 7,241 hours, 4,039 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST DAMPER PASSENGER CREW DOOR 832 DAMPING TEST AT AFT GALLEY AREA (1 EA). REPLACED DOOR DAMPER ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA 1E/A IAW AMM 52-13-1413-14-400-001-B.
